# SDR CALA9700547

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17543
- Make and model: Doug DC-9-32
- Aircraft serial: 45789
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER SPLICE PLATE CORRODED IN AFT PIT AT FS 965, STRINGER 29R.  A REPAIR SPLICE WAS FABRICATED AND INSTALLED IAW SRM 51-10-2, 51-10-3, AND 51-30-4.
